Alert archive / Louisiana / River Flood Warnings in 2012

River Flood Warning 88, NWS New Orleans, LA

August 29, 2012Saint Tammany Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Aug 29, 2012, 11:47 PM CDT for Saint Tammany Parish, Louisiana. It took effect at Aug 30, 2012, 2:53 AM CDT. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Aug 29, 2012, 11:47 PM CDT (04:47 UTC)
In effect from
Aug 30, 2012, 2:53 AM CDT
Expired
Aug 31, 2012, 10:47 PM CDT
In force
44 hr
Issued by
NWS New Orleans, LA
Flood severity
Minor

County Saint Tammany Parish, LA

The river

Written for the forecast point Bogue Falaya River near Camp Covington (CGSL1).

Action stage
40 ft
Minor stage
45 ft
Moderate stage
50 ft
Major stage
60 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07375105, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

642 
WGUS44 KLIX 300447
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1147 PM CDT WED AUG 29 2012

...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... 

THE BOGUE FALAYA RIVER AT CAMP COVINGTON AFFECTING ST. TAMMANY PARISH
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 72 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-311047-
/O.NEW.KLIX.FL.W.0088.120830T0900Z-120901T1559Z/
/CGSL1.1.ER.120830T0900Z.120831T0000Z.120901T0959Z.NO/
1147 PM CDT WED AUG 29 2012

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BOGUE FALAYA RIVER AT CAMP COVINGTON.
* FROM LATE TONIGHT TO SATURDAY MORNING.
* AT 11:00 PM WEDNESDAY THE STAGE WAS 44.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 45.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY EARLY 
  TOMORROW MORNING AND CONTINUE RISING TO NEAR 48.0 FEET BY TOMORROW EVENING 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING.
* IMPACT...AT 45.0 FEET...WATER WILL ENCROACH RESIDENTIAL PROPERTY IN
  THE VICINITY OF THE GAGE. RESIDENCES ON THE EAST BANK NEAR THE
  RIVER WILL BE THREATENED. WATER WILL COVER ENTRANCE DRIVEWAYS TO
  PROPERTY ON THE EAST BANK.
6 follow-up statements
335 
WGUS44 KLIX 300754
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
254 AM CDT THU AUG 30 2012

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN LOUISIANA...

  THE BOGUE FALAYA RIVER AT CAMP COVINGTON AFFECTING ST. TAMMANY PARISH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-311354-
/O.EXT.KLIX.FL.W.0088.120830T0753Z-120901T1522Z/
/CGSL1.2.ER.120830T0427Z.120831T0000Z.120901T0922Z.NO/
254 AM CDT THU AUG 30 2012

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...

THE FLOOD WARNING CONTINUES FOR 
  THE BOGUE FALAYA RIVER AT CAMP COVINGTON.
* UNTIL SATURDAY MORNING.
* AT 2:00 AM THURSDAY THE STAGE WAS 48.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THE FLOOD STAGE IS 45.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO NEAR 50.5 FEET 
  BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 50.0 FEET...PROPERTY ALONG THE EAST BANK WILL BE 
  INUNDATED. THE ENTRANCE DRIVEWAY TO PROPERTY NEAR THE GAGE ON THE 
  EAST BANK WILL BECOME IMPASSABLE. WATER WILL COVER MILLION DOLLAR 
  ROAD AT THE INTERSECTION OF KC CAMP ROAD. CAUTION IS URGED DRIVING 
  ALONG MILLION DOLLAR ROAD. THE RIVER WILL BE BANKFULL AT SAINT 
  JOSEPH ABBEY DOWNSTREAM THREATENING THE ABBEY PARKING LOT.

$$

98/SO
727 
WGUS84 KLIX 301131
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
631 AM CDT THU AUG 30 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  BOGUE FALAYA RIVER AT CAMP COVINGTON AFFECTING ST. TAMMANY PARISH 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-311731-
/O.EXT.KLIX.FL.W.0088.000000T0000Z-120901T1540Z/
/CGSL1.2.ER.120830T0427Z.120831T0000Z.120901T0940Z.NR/
631 AM CDT THU AUG 30 2012

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE BOGUE FALAYA RIVER AT CAMP COVINGTON.
* UNTIL SATURDAY MORNING.
* AT  6:00 AM THURSDAY THE STAGE WAS 51.8 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 45.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 53.5 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 50.0 FEET...PROPERTY ALONG THE EAST BANK WILL BE 
  INUNDATED. THE ENTRANCE DRIVEWAY TO PROPERTY NEAR THE GAGE ON THE 
  EAST BANK WILL BECOME IMPASSABLE. WATER WILL COVER MILLION DOLLAR 
  ROAD AT THE INTERSECTION OF KC CAMP ROAD. CAUTION IS URGED DRIVING 
  ALONG MILLION DOLLAR ROAD. THE RIVER WILL BE BANKFULL AT SAINT 
  JOSEPH ABBEY DOWNSTREAM THREATENING THE ABBEY PARKING LOT.


$$
480 
WGUS44 KLIX 301530
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1030 AM CDT THU AUG 30 2012

...OBSERVED FLOODING CHANGED FROM MODERATE TO MODERATE SEVERITY FOR 
THE FOLLOWING RIVERS IN LOUISIANA...
...FORECAST FLOODING CHANGED FROM MODERATE TO RECORD SEVERITY FOR THE
FOLLOWING RIVERS IN LOUISIANA...
  BOGUE FALAYA RIVER AT CAMP COVINGTON AFFECTING ST. TAMMANY PARISH
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-312130-
/O.EXT.KLIX.FL.W.0088.000000T0000Z-120902T0508Z/
/CGSL1.3.ER.120830T0427Z.120831T0000Z.120901T2308Z.NR/
1030 AM CDT THU AUG 30 2012

...FORECAST FLOODING INCREASED FROM MODERATE TO RECORD SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE BOGUE FALAYA RIVER AT CAMP COVINGTON.
* UNTIL LATE SATURDAY NIGHT.
* AT 10:00 AM THURSDAY THE STAGE WAS 54.2 FEET. 
* MODERATE FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST.
* FLOOD STAGE IS 45.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 56.5 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING.
* IMPACT...AT 55.0 FEET...LOWER END OF CAMP COVINGTON CAMP GROUNDS 
  WILL BEGIN TO FLOOD. CABINS ON THE LOWER END WILL BE THREATENED. 
  WATER WILL THREATEN LIVING SPACE OF HOMES ALONG THE RIVER EAST OF 
  THE GAGE.  WATER WILL COVER MILLION DOLLAR ROAD AT THE INTERSECTION
  OF KC CAMP ROAD. THE  SAINT JOSEPH ABBEY PARKING LOT WILL BE 
  THREATENED.
* IMPACT...AT 50.0 FEET...PROPERTY ALONG THE EAST BANK WILL BE 
  INUNDATED. THE ENTRANCE DRIVEWAY TO PROPERTY NEAR THE GAGE ON THE 
  EAST BANK WILL BECOME IMPASSABLE. WATER WILL COVER MILLION DOLLAR 
  ROAD AT THE INTERSECTION OF KC CAMP ROAD. CAUTION IS URGED DRIVING 
  ALONG MILLION DOLLAR ROAD. THE RIVER WILL BE BANKFULL AT SAINT 
  JOSEPH ABBEY DOWNSTREAM THREATENING THE ABBEY PARKING LOT.
* IMPACT...AT 45.0 FEET...WATER WILL ENCROACH RESIDENTIAL PROPERTY IN 
  THE VICINITY OF THE GAGE. RESIDENCES  ON THE EAST BANK NEAR THE 
  RIVER WILL BE THREATENED. WATER WILL COVER ENTRANCE DRIVEWAYS TO 
  PROPERTY ON THE EAST BANK.

$$
812 
WGUS84 KLIX 310403
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1103 PM CDT THU AUG 30 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

THE BOGUE FALAYA RIVER AT CAMP COVINGTON AFFECTING ST. TAMMANY PARISH 

THE BOGUE FALAYA RIVER AT BOSTON ST IN COVINGTON AFFECTING ST. TAMMANY 
PARISH 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-011003-
/O.EXT.KLIX.FL.W.0088.000000T0000Z-120902T2100Z/
/CGSL1.2.ER.120830T0427Z.120830T2130Z.120902T1500Z.NR/
1103 PM CDT THU AUG 30 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE BOGUE FALAYA RIVER AT CAMP COVINGTON.
* UNTIL SUNDAY AFTERNOON.
* AT 10:00 PM THURSDAY THE STAGE WAS 54.6 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 45.0 FEET.
* FORECAST...THE RIVER HAS CRESTED AND IS EXPECTED TO FALL BELOW
  FLOOD STAGE SUNDAY MORNING SEPTEMBER 2ND.
* IMPACT...AT 50.0 FEET...PROPERTY ALONG THE EAST BANK WILL BE 
  INUNDATED. THE ENTRANCE DRIVEWAY TO PROPERTY NEAR THE GAGE ON THE
  EAST BANK WILL BECOME IMPASSABLE. WATER WILL COVER MILLION DOLLAR
  ROAD AT THE INTERSECTION OF KC CAMP ROAD. CAUTION IS URGED DRIVING
  ALONG MILLION DOLLAR ROAD. THE RIVER WILL BE BANKFULL AT SAINT
  JOSEPH ABBEY DOWNSTREAM THREATENING THE ABBEY PARKING LOT.
* IMPACT...AT 45.0 FEET...WATER WILL ENCROACH RESIDENTIAL PROPERTY IN
  THE VICINITY OF THE GAGE. RESIDENCES ON THE EAST BANK NEAR THE
  RIVER WILL BE THREATENED. WATER WILL COVER ENTRANCE DRIVEWAYS TO
  PROPERTY ON THE EAST BANK.

$$

LAC103-011003-
/O.EXT.KLIX.FL.W.0069.000000T0000Z-120903T1800Z/
/CVEL1.2.ER.120829T1502Z.120831T0600Z.120903T1200Z.NR/
1103 PM CDT THU AUG 30 2012

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE BOGUE FALAYA RIVER AT BOSTON ST IN COVINGTON.
* UNTIL MONDAY AFTERNOON.
* AT 10:30 PM THURSDAY THE STAGE WAS 15.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* IMPACT...AT 15.0 FEET...WATER ON EAST BOSTON STREET AND ON LOUISIANA
  HIGHWAY 21 EAST OF THE RIVER WILL MAKE DRIVING HAZARDOUS. LOW LYING
  AREAS NEAR THE BOGUE FALAYA AND ABITA RIVERS WILL FLOOD.
723 
WGUS84 KLIX 311703
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1203 PM CDT FRI AUG 31 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  BOGUE FALAYA RIVER AT CAMP COVINGTON AFFECTING ST. TAMMANY PARISH 
  BOGUE FALAYA RIVER AT BOSTON ST IN COVINGTON AFFECTING ST. TAMMANY 
  PARISH 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-011048-
/O.EXT.KLIX.FL.W.0088.000000T0000Z-120901T1048Z/
/CGSL1.2.ER.120830T0427Z.120830T2130Z.120901T0448Z.NR/
1203 PM CDT FRI AUG 31 2012

THE FLOOD WARNING CONTINUES FOR
  THE BOGUE FALAYA RIVER AT CAMP COVINGTON.
* UNTIL LATE TONIGHT.
* AT 11:00 AM FRIDAY THE STAGE WAS 49.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 45.0 FEET. 
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL BELOW 
  FLOOD STAGE BY TONIGHT.
* IMPACT...AT 45.0 FEET...WATER WILL ENCROACH RESIDENTIAL PROPERTY IN 
  THE VICINITY OF THE GAGE. RESIDENCES  ON THE EAST BANK NEAR THE 
  RIVER WILL BE THREATENED. WATER WILL COVER ENTRANCE DRIVEWAYS TO 
  PROPERTY ON THE EAST BANK.

$$

LAC103-012302-
/O.EXT.KLIX.FL.W.0069.000000T0000Z-120902T0400Z/
/CVEL1.2.ER.120829T1502Z.120831T1000Z.120901T2200Z.NO/
1203 PM CDT FRI AUG 31 2012

THE FLOOD WARNING CONTINUES FOR
  THE BOGUE FALAYA RIVER AT BOSTON ST IN COVINGTON.
* UNTIL SATURDAY EVENING.
* AT 11:30 AM FRIDAY THE STAGE WAS 12.5 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET. 
* FORECAST...THE RIVER HAS CRESTED AND WILL FALL TO BELOW FLOOD STAGE BY 
  TOMORROW AFTERNOON.
* IMPACT...AT 12.0 FEET...RIVER BEND ROAD WILL BE UNDER WATER 
  THREATENING ADJACENT HOMES. BOGUE FALAYA RIVER PARK AND CHRIST 
  EPISCOPAL SCHOOL GROUNDS WILL REMAIN FLOODED
* IMPACT...AT 11.0 FEET...THERE WILL BE MAJOR FLOODING AT CHRIST 
  EPISCOPAL SCHOOL AND BOGUE FALAYA RIVER PARK.
* IMPACT...AT 9.0 FEET...BOGUE FALAYA RIVER PARK WILL BE INUNDATED. 
  SOME CLASSROOMS AT CHRIST EPISCOPAL SCHOOL GROUNDS WILL FLOOD.
* IMPACT...AT 7.0 FEET...WATER WILL RISE ONTO THE RIGHT BANK FLOODING 
  PROPERTY OF THE BOGUE FALAYA TOWERS AT EAST BOSTON STREET AND 
  THREATENING COMMERCIAL PROPERTY ON THE LEFT BANK NEAR MILITARY 
  ROAD. BOGUE FALAYA RIVER PARK AND CHRIST EPISCOPAL SCHOOL GROUNDS 
  WILL BEGIN TO FLOOD.
* IMPACT...AT 6.0 FEET...THE RIVER WILL LEAVE ITS BANKS UNDER THE 
  BOSTON STREET BRIDGE AND BEGIN TO FLOOD THE BOSTON TOWERS PROPERTY.


$$
964 
WGUS84 KLIX 010347
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1047 PM CDT FRI AUG 31 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  THE BOGUE FALAYA RIVER AT CAMP COVINGTON AFFECTING ST. TAMMANY 
  PARISH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-010417-
/O.CAN.KLIX.FL.W.0088.000000T0000Z-120901T1048Z/
/CGSL1.2.ER.120830T0427Z.120830T2130Z.120831T2127Z.NR/
1047 PM CDT FRI AUG 31 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE BOGUE FALAYA RIVER AT CAMP COVINGTON.
* AT 10:00 PM FRIDAY THE STAGE WAS 42.1 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 4:27 PM FRIDAY.
* THE FLOOD STAGE IS 45.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 35.4 FEET BY SUNDAY 
  MORNING.

$$

98/SO

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Aug 29, 11:11 PM CDT, 36 minutes earlier.

Area forecast discussion, Aug 29, 11:11 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1111 PM CDT WED AUG 29 2012

.AVIATION...

EXPECT CONDITIONS TO IMPROVE DURING THE DAY ON THURSDAY...BUT
ONLY ANTICIPATE IMPROVEMENT TO MVFR CEILINGS BY EVENING. WIND
GUSTS TO NEAR 35 KNOTS AT MOST TERMINALS IN THE MORNING WILL
DIMINISH TO AROUND 10 KNOTS BY EVENING. 35

&&

.PREV DISCUSSION... /ISSUED 637 PM CDT WED AUG 29 2012/

SYNOPSIS...

TROPICAL STORM ISAAC IS CURRENTLY LOCATED NEAR
DONALDSONVILLE LA. ISAAC CURRENTLY HAS MAXIMUM SUSTAINED WINDS OF
70 MPH AND A MINIMUM CENTRAL PRESSURE OF 975 MB. ISAAC IS CURRENTLY
MOVING NORTHWESTWARD AT 6 MPH. THIS TRACK IS EXPECTED TO CONTINUE
OVER THE NEXT 24 HOURS...BRINGING THE CENTER NEAR ALEXANDRIA LA BY
7 AM CDT TOMORROW. FOR THE LATEST POSITION...DISCUSSION AND
NATIONAL HURRICANE CENTER OFFICIAL TRACK ON TROPICAL STORM
ISAAC...PLEASE REFER TO THE PUBLIC ADVISORY ON TROPICAL STORM
ISAAC. ISAAC CONTINUES TO BATTER SOUTHEAST LOUISIANA. WE HAVE
NUMEROUS REPORTS OF FLOODING AND EXPECT THE FLOODING RAINS TO
CONTINUE THROUGH LATE TONIGHT NEW ORLEANS AUDUBON PARK HAS ALREADY
REPORTED NEARLY 18 INCHES OF RAINFALL AND 2 TO 4 INCHES ADDITIONAL
ARE POSSIBLE OVERNIGHT. HEAVY RAIN BANDS ARE TRAINING OVER BATON
ROUGE AND URBAN AND STREET FLOODING IS LIKELY THERE OVERNIGHT AS 3
TO 5 INCHES OF RAIN ARE LIKELY OVER THE NEXT 6 HOURS. THE TORNADO
THREAT REMAINS HIGH MAINLY EAST OF THE PEARL ELEVATED AS QUICK
SPIN UP TORNADOES COULD OCCUR AT ANYTIME THROUGHOUT THE DAY. FOR
MORE INFORMATION SEE HURRICANE LOCAL STATEMENT AND LATEST NATIONAL
HURRICANE CENTER FORECAST.

LONG TERM...

ISAAC WILL DEPART AND TRACK NORTHWARD THROUGH ARKANSAS AND CENTRAL
MISSOURI BY THE WEEKEND. A STRONG 595 UPPER LEVEL RIDGE WILL BUILD
IN OVER THE WEEKEND BRINGING WELL ABOVE NORMAL TEMPERATURES AND
LOW POPS. ANOTHER CONCERN FROM SATURDAY INTO EARLY NEXT WEEK WILL
BE THE THREAT OF HEAT STROKES AND HEAT EXHAUSTION AS TEMPERATURES
RISE WELL INTO THE LOWER 90S WITH HEAT INDEXES RANGING 100 TO 105
DEGREES BY SUNDAY. GIVEN WIDESPREAD POWER OUTAGES IN THE WAKE OF
ISAAC...BUILDINGS AND HOMES WILL GET EXTREMELY HOT WITH THE LACK
OF AIR CONDITIONING AND VENTILATION. A HEAT ADVISORY IS POSSIBLE
BY WEEKS END.

AVIATION...

HAZARDOUS WEATHER CONDITIONS EXPECTED TO CONTINUE THROUGH THE
FORECAST PERIOD WITH A MAJOR IMPROVEMENT ON FRIDAY.

MARINE...

TROPICAL STORM CONDITIONS WILL CONTINUE OVER THE NEXT 12 TO 18
HOURS WITH CONDITIONS IMPROVING RAPIDLY THROUGHOUT THE DAY ON
THURSDAY. WAVE HEIGHTS WILL GRADUALLY RETURN TO NEAR NORMAL BY
FRIDAY AND REMAIN CALM OVER THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  74  84  73  90 / 100  90  70  50
BTR  75  85  74  90 / 100  90  70  50
ASD  77  86  76  89 / 100  90  50  60
MSY  77  88  77  88 / 100  90  50  50
GPT  77  86  77  89 / 100  80  50  50
PQL  75  86  77  89 / 100  70  50  50

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

MS...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

&&
Hazardous weather outlook, Aug 29, 6:52 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
652 PM CDT WED AUG 29 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-310000-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
652 PM CDT WED AUG 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

TROPICAL STORM ISAAC WILL CONTINUE TO EFFECT THE AREA. EXPECT TROPICAL
STORM FORCE WINDS WITH GUSTS UP TO 60 MPH POSSIBLE. EXPECT FLOODING
RAINFALL UP TO 1 TO 2 INCHES PER HOUR TONIGHT. HEAVIEST RAINFALL
LIKELY TO BE CONCENTRATED IN AND AROUND THE BATON ROUGE AREA
OVERNIGHT WITH URBAN FLOODING POSSIBLE. TORNADOES WILL ALSO BE A
THREAT TONIGHT. WE URGE PEOPLE TO STAY INDOORS AND DO NOT TRAVEL
TONIGHT. FOR MORE INFORMATION SEE THE HURRICANE LOCAL STATEMENT AND
NATIONAL HURRICANE CENTER FORECAST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

TROPICAL STORM ISAAC EXPECTED TO BE MOVING OUT OF THE REGION BY
LATE TOMORROW WITH DRIER CONDITIONS EXPECTED BY FRIDAY. ANOTHER
CONCERN FROM SATURDAY INTO EARLY NEXT WEEK WILL BE THE THREAT OF
HEAT STROKES AND HEAT EXHAUSTION AS TEMPERATURES RISE WELL INTO
THE LOWER 90S WITH HEAT INDEXES RANGING 100 TO 105 DEGREES BY
SUNDAY. GIVEN WIDESPREAD POWER OUTAGES IN THE WAKE OF ISAAC...BUILDINGS
AND HOMES WILL GET EXTREMELY HOT WITH THE LACK OF AIR CONDITIONING
AND VENTILATION. A HEAT ADVISORY IS POSSIBLE BY SUNDAY.

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THROUGH 7 AM
TOMORROW MORNING. TOTAL RAINFALL BEFORE ALL SAID AND DONE EXPECTED
TO BE BETWEEN 10 AND 15 INCHES WITH SOME PLACES LIKE PARTS OF NEW
ORLEANS LIKELY TO RECEIVE OVER 20 INCHES AS ISAAC SLOWLY DRAGS
NORTHWESTWARD ACROSS SOUTHERN LOUISIANA THROUGH TONIGHT.

A TORNADO WATCH REMAINS IN AFFECT UNTIL MIDNIGHT TONIGHT FOR
PORTIONS OF EXTREME SOUTHEASTERN LOUISIANA AND PARTS OF EXTREME
SOUTHERN MISSISSIPPI.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF AMATEUR RADIO WEATHER NETWORKS WILL BE NEEDED
THROUGH THURSDAY MORNING.

In the hours before

Local storm report, Aug 29, 8:38 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
838 PM CDT WED AUG 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     FLASH FLOOD      10 SE POPLARVILLE       30.74N 89.42W
08/29/2012                   PEARL RIVER        MS   EMERGENCY MNGR

            WATER FLOWING RAPIDLY OVER BARTH ROAD NEAR SILVER RUN AT
            CRANE CREEK BRIDGE AND PEN BRANCH.

&&

24/RR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 7:09 PM CDTFlash Flood WarningLIXAscension, East Baton Rouge, Livingston, Tangipahoa6 hr
Aug 29, 7:42 PM CDTFlash Flood WarningLIXSaint Tammany, Washington4 hr
Aug 29, 10:54 PM CDTRiver Flood WarningLIXEast Baton Rouge23 hr
Aug 29, 11:02 PM CDTRiver Flood WarningLIXEast Baton Rouge, Livingston4 days
Aug 29, 11:14 PM CDTRiver Flood WarningLIXEast Baton Rouge6 days
Aug 29, 11:16 PM CDTRiver Flood WarningLIXSaint Helena58 hr
Aug 29, 11:20 PM CDTRiver Flood WarningLIXSaint Helena69 hr
Aug 29, 11:22 PM CDTRiver Flood WarningLIXLivingston3 days
Aug 29, 11:31 PM CDTRiver Flood WarningLIXTangipahoa58 hr
Aug 29, 11:38 PM CDTRiver Flood WarningLIXSaint Tammany3 days
Aug 29, 11:45 PM CDTFlash Flood WarningLIXWashington5 hr
Aug 30, 12:06 AM CDTRiver Flood WarningLIXTangipahoa71 hr
Aug 30, 1:52 AM CDTFlash Flood WarningLIXSaint Tammany3 hr
Aug 30, 4:58 AM CDTFlash Flood Warning EmergencyLIXSaint Tammany4 hr
Aug 30, 8:01 AM CDTRiver Flood WarningLIXAscension, Livingston7 days
Aug 30, 8:01 AM CDTRiver Flood WarningLIXLivingston6 days
Aug 30, 9:17 AM CDTTornado WarningLIXOrleans, Saint Tammany28 min
Aug 30, 9:42 AM CDTRiver Flood WarningLIXAscension, Livingston5 days
Aug 30, 9:43 AM CDTFlash Flood WarningLIXSaint Tammany3 hr
Aug 30, 11:11 AM CDTFlash Flood Warning EmergencyLIXTangipahoa3 hr
Aug 30, 1:20 PM CDTFlash Flood WarningLIXSaint Charles, Saint John the Baptist3 hr
Aug 30, 4:21 PM CDTCoastal Flood WarningLIXSaint Bernard, Saint James, Saint John the Baptist49 hr
Aug 30, 4:34 PM CDTRiver Flood WarningLIXTangipahoa48 hr

Nearby

River Flood Warnings in Louisiana, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.